# SDR CA160105009

- Difficulty date: December 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 3,277 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 30244
- Condition: Seized
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER AN EXTENDED TAXI AND SHUTDOWN OF ACFT, WHILE DEBOARDING PASSENGER PILOT HEARD A SUDDEN BLAST OF AIR COMING FROM RT SIDE OF THE ACFT.  PILOT FOUND RT TIRE DEFLATED. WHEN INSPECTED BY ENGINEER, FOUND TIRE FUSE PLUGS MELTED AND BRAKE ASSEMBLY SEIZED. FUSE PLUGS RUPTURED DUE TO BRAKE ASSEMBLY OVERHEATING DUE TO DRAGGING.  BRAKE AND MAIN WHEEL ASSY REPLACED.  ACFT RETURNED TO SERVICE.
